RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 5, Pages 635–644 (Mi izv3419)  

The conditions $(D)$ and $(N)$ for functions of one and two real variables

F. I. Shmidov


Full text: PDF file (908 kB)

Bibliographic databases:
Received: 05.01.1960

Citation: F. I. Shmidov, “The conditions $(D)$ and $(N)$ for functions of one and two real variables”, Izv. Akad. Nauk SSSR Ser. Mat., 25:5 (1961), 635–644

Citation in format AMSBIB
\Bibitem{Shm61}
\by F.~I.~Shmidov
\paper The conditions~$(D)$ and~$(N)$ for functions of one and two real variables
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 5
\pages 635--644
\mathnet{http://mi.mathnet.ru/izv3419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=137798}
\zmath{https://zbmath.org/?q=an:0109.28303}


Linking options:
  • http://mi.mathnet.ru/eng/izv3419
  • http://mi.mathnet.ru/eng/izv/v25/i5/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:87
    Full text:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019